RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 57, Number 4  


Analytic continuation of the Appell function $F_1$ and integration of the associated system of equations in the logarithmic case
S. I. Bezrodnykh
555
On the length preserving approximation of plane curves by circular arcs
A. I. Kurnosenko
588
Approximations to time-optimal boundary controls for weak generalized solutions of the wave equation
D. A. Ivanov, M. M. Potapov
605
An analytic-numerical method for the construction of the reference law of operation for a class of mechanical controlled systems
A. D. Mizhidon, K. A. Mizhidon
625
Optimization of loading places and load response functions for stationary systems
V. M. Abdullayev, K. R. Aida-zade
633
Pareto set reduction based on an axiomatic approach with application of some metrics
V. D. Nogin
645
On the holomorphic regularization of singularly perturbed systems of differential equations
V. I. Kachalov
654
Third-order accurate conservative method on unstructured meshes for gasdynamic simulations
D. A. Shirobokov
662
Construction of edge-based 1-exact schemes for solving the Euler equations on hybrid unstructured meshes
P. A. Bakhvalov, T. K. Kozubskaya
682
On the unique existence of the classical solution to the problem of electromagnetic wave diffraction by an inhomogeneous lossless dielectric body
Yu. G. Smirnov, A. A. Tsupak
702
Entropy-conservative spatial discretization of the multidimensional quasi-gasdynamic system of equations
A. A. Zlotnik
710
On relationships between complexity classes of Turing machines
V. N. Zakharov, V. A. Kozmidiadi
730
A conjugate subgradient algorithm with adaptive preconditioning for the least absolute shrinkage and selection operator minimization
A. Mirone, P. Paleo
744
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020